# SDR CA991007092

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Amd FALCON10
- Engine: Garrtt TFE7312
- System (JASC): 2110 · Cabin Compressor System
- Part: Connecting Rod
- Part number: F210R16774
- Condition: Failed
- Location: Air Distribution
- Part time: 1,719 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPRESSOR CONNECTING ROD FAILURE AT JOURNAL.
